# SDR FDEA201410032953

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT UNDER THE FLOOR BILGE AREA SKIN STRINGER CORRODED, STRINGER 28L OTBD FLANGE STATION 1400.  REMOVED CORROSION IAW SRM 51-10-02.  NO ALLOWED DAMAGE IN 757-200 SRM.  REPAIRED STRINGER FROM STATION 1386 - 1419 STRINGER 28L IAW SRM 53-00-03 REPAIR NR 2 FIG 201 DETAIL III.  MAJOR REPAIR.
